Well here it is im 15 years old and i weigh around 160lbs 5'8. Right now im on intuniv and trileptal and recently came off celexa after being on it for 2 years i felt like it did not do much anymore. I have beens struggling with adhd (not realy), depression. I have switched and been on alot of medications including the first one adderall which i gained weight on. After being chubbie and coming off i became normal reasonable weight and was happy. And no all of a sudden im 160lbs. An ideal weight was 146 but it just came on. Im not sure if its weight gain from the medicine or not? So i guess the real question is are these drugs known to cause weight gain or weight loss? And if i where to come off everything will i return to my normal weight?
I am weening myself off of celexa as we speak. I think it has given me health problems and made me gain 30lbs in a few months. if i were you, i would take yourself off of it if you and your dr feel you dont need it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.